# SDR FDEA201109284189

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5R HAS 5EA AREAS OF CORROSION BETWEEN FR 46 AND FR 53.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-21, FABRICATED SEAT TRACK AND SPLICES IAW SRM 53-10-16, FIG 205, PG 227 TO 232.  ALODINED IAW SRM 51-21-10, PRIMED AND TOP COATED IAW SRM 51-75-10.  INSTALLED NEW SEAT TRACK AND SPLICES IAW SRM 51-40-21 AND 53-10-16.
